2018
Том 70
№ 9

All Issues

Mel'nik S. A.

Articles: 3
Article (Russian)

Upper and Lower Bounds of a Solution of the Cauchy Problem for a Stochastic Differential Equation of Parabolic Type with Power Nonlinearities (Weak Source)

Mel'nik S. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2002. - 54, № 1. - pp. 63-70

We study the time evolution of a solution of the Cauchy problem for a stochastic differential equation of the parabolic type with power nonlinearities. We construct upper and lower bounds for this solution.

Article (Ukrainian)

Linearization of controlled stochastic evolution systems in a Hilbert space

Mel'nik S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 4. - pp. 528–532

Article (Ukrainian)

ε-Optimal control of the solution of the evolution equation in a Banach space

Mel'nik S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 2. - pp. 185 - 189